Existence results of quasilinear elliptic systems via Young measures

Document Type : Research Paper

Authors

Laboratory LMACS, FST of Beni-Mellal, Sultan Moulay slimane University, Morocco

Abstract

This paper is concerned with the following quasilinear elliptic system
{div(a(|Du|)Du)=f(x,u,Du) in Ωu=0 on Ω,
where Ω is a bounded open subset of Rn. By means of the Young measure and the theory of Sobolev spaces, we obtain the existence of a weak solution uW01,p(Ω;Rm).

Keywords

Volume 14, Issue 1
January 2023
Pages 1111-1123
  • Receive Date: 24 April 2022
  • Revise Date: 10 August 2022
  • Accept Date: 13 September 2022